# SDR O2GA2014121580701

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Beech B300
- Aircraft serial: FL892
- Aircraft time: 516 hours, 471 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 6000’ CREW SMELLED AN ELEC TYPE BURNING SMELL FOLLOWED BY SLIGHT HAZE IN CABIN.  ACFT DIVERTED & LANDING WAS UNEVENTFUL.  FIRE TRUCKS WERE STANDING BY.  MX APPLIED POWER TO ACFT & PERFORMED OPERATIONAL CHECKS OF ELEC SYS & COMPONENTS.  INSPECTED ELEC EQUIPMENT UNDER CTR AISLE FLOOR.  PERFORMED ENG RUNS & NO DEFECTS WERE NOTED.  A MAX VERIFICATION FLIGHT WAS PERFORMED & NO DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
